Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Red dots from ankle to shin, armpits. Started exercises post diverticulitis operation. What could it be?

Hi, I have small red dots on from my ankles up to the shins. It s also developed within days around the armpit areas on both sides. Heat rash? Treated with Cortisone and Aloe Vera? I find it strange it s developed in these specific areas at the same time. I have just started exercising again (running and walking) after recovering from a diverticulitis operation.
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi red spots from knee to shin and armpits is nothing but heat rash or is mainly due to excessive sweating due to ur lot of exercise after ur diverticular operation.taking frutcee chewable tablet daily.and application of calamine lotion can cure the condition.sprinkling absorb dusting powder to free from sweating and wearing loose cotton clothes
Answered: Thu, 10 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor